12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > The asymptotic distribution of a class of L-est...
View graph of relations

« Back

The asymptotic distribution of a class of L-estimators under long range dependence

Research output: Contribution to journalJournal article

Published

Journal publication date06/1999
JournalCanadian Journal of Statistics
Journal number2
Volume27
Number of pages16
Pages345-360
Original languageEnglish

Abstract

This paper obtains asymptotic representations of a class of L-estimators in a linear regression model when the errors are a function of long-range-dependent Gaussian random variables. These representations are then used to address some of the efficiency robustness properties of L-estimators compared to the least-squares estimator. It is observed that under the Gaussian error distribution, each member of the class has the same asymptotic efficiency as that of the least-squares estimator. The results are obtained as a consequence of the asymptotic uniform linearity of some weighted empirical processes based on long-range-dependent random variables.